# SDR CHQA20140611202

- Difficulty date: June 11, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 21,723 hours, 19,243 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,511 hours, 25,358 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12038635003
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND ON THE RUDDER 1 EXTERIOR SKIN ON THE RT SIDE.  RUDDER 1 WAS REPAIRED IAW ETD 2014-145-051285.
